The last time I went to my doctor she gave me Lexapro instead of the Klonopin I usually take for my anxiety because she "isn't comfortable with the side effects caused by clonazepam". I've already tried several SSRIs so this was sort of a last effort, and she told me to continue taking it for at least six weeks to see if it would work or not. Its been a little over 6 weeks and it hasn't helped my anxiety AT ALL, and since I don't have the time or money to go back to a doctor right now I decided to stop taking it, but I'm experiencing ridiculous side effects. Electric shock sensation, confusion, insomnia, increased anxiety, and headaches. Is this normal for me having only taken Lexapro for six weeks? I know that your body can have withdraw symptoms when you stop taking an antidepressant but I always though it was something that happened when you've been taking them for a while, I certainly didn't expect to experience this after taking them for only six weeks. Anyone have any advice on this? The other ones I took never did this so I don't really know what to do. I don't want to continue taking it only to allow my body to become more dependent on it when I know I only have a short supply and will eventually have to stop taking them anyway.
aIRR; NOPE SORRY for Lexapro as you know we are all different but normally it takes 6 to 8 weeks to reach the full blood level. AND that is why you're having all of these withdrawals. you're going to have to talk to the doctor about how to come off of them now that they are not working you are not to just stop this mediation. All I can think of is even ask the doctor for some samples to help withdrawal off of them the easiest way. and this would be with any SSRI, OR SSNRI AND it is hard to find much that is not effective that does not fit into those two groups. Good luck. CHUCK1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Aug 2010 • 6 answers
Posted 21 Nov 2010 • 1 answer
Posted 20 Oct 2013 • 1 answer
Posted 12 Sep 2017 • 1 answer
Posted 19 Oct 2017 • 0 answers